MathSciNet Relay Station
MathSciNet bibliographic data
MR2331830 05C25 (20D60)
Abdollahi, A.; Hassanabadi, A. Mohammadi Noncyclic graph of a group. Comm. Algebra 35 (2007), no. 7, 2057–2081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement